Archivum mathematicum

ISSN 1212-5059 · Volume 56 (2020), No. 5 · Electronic Edition

Zdeněk Dušek
Structure of geodesics in weakly symmetric Finsler metrics on H-type groups
pp. 265–275: Abstract, GZIP-PS (397 KiB), PDF (409 KiB)

Roman Golovko
On variants of Arnold conjecture
pp. 277–286: Abstract, GZIP-PS (418 KiB), PDF (418 KiB)

Lada Peksová
Modular operads with connected sum and Barannikov’s theory
pp. 287–300: Abstract, GZIP-PS (463 KiB), PDF (471 KiB)

Jan Slovák
Remark on bilinear operations on tensor fields
pp. 301–305: Abstract, GZIP-PS (316 KiB), PDF (331 KiB)

Habib Amiri, Helge Glöckner, and Alexander Schmeding
Lie groupoids of mappings taking values in a Lie groupoid
pp. 307–356: Abstract, GZIP-PS (818 KiB), PDF (796 KiB)